Volume 10, Number 3
Previous Issue Next Issue

Ji- guang Sun

J. Comp. Math., 10 (1992), pp. 193-203.

Preview Full PDF 237 2561 Abstract

Zhong- hua Yang

J. Comp. Math., 10 (1992), pp. 204-208.

Preview Full PDF 263 2678 Abstract

Tian- xiao Zhou, Min- fu Feng Hua- xin Xiong

J. Comp. Math., 10 (1992), pp. 209-223.

Preview Full PDF 227 2699 Abstract

Xi- quan Shi

J. Comp. Math., 10 (1992), pp. 224-230.

Preview Full PDF 231 2587 Abstract

I.G. Graham, Qun Lin Rui- feng Xie

J. Comp. Math., 10 (1992), pp. 231-244.

Preview Full PDF 231 2670 Abstract

Feng- guang Zhao De- ren Wang

J. Comp. Math., 10 (1992), pp. 245-253.

Preview Full PDF 220 2583 Abstract

Guo- liang Xu A.Bultheel

J. Comp. Math., 10 (1992), pp. 254-262.

Preview Full PDF 221 2588 Abstract

Shu- gong Zhang Guo- chen Feng

J. Comp. Math., 10 (1992), pp. 263-272.

Preview Full PDF 232 2601 Abstract

W.L.Wendland De- hao Yu

J. Comp. Math., 10 (1992), pp. 273-289.

Preview Full PDF 234 2669 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard